SMC design for robust H∞ control of uncertain stochastic delay systems

Huang, Lirong and Mao, Xuerong (2010) SMC design for robust H∞ control of uncertain stochastic delay systems. Automatica, 46 (2). pp. 405-412. ISSN 0005-1098

[img]
Preview
PDF
194_SMC_Automatica10.pdf
Preprint

Download (623kB)| Preview

    Abstract

    Recently, sliding mode control method has been extended to accommodate stochastic systems. However, the existing results employ an assumption that may be too restrictive for many stochastic systems. This paper aims to remove this assumption and present in terms of LMIs a sliding mode control design method for stochastic systems with state delay. In some cases, the proposed method provides a control scheme for finite-time stabilization of stochastic delay systems.